MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108200
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: fg emerge otw, us 2.00mm x 8mm, catheter was returned to the complaint investigation site (cis).A visual and tactile inspection was performed and no issues identified with the hypotube shaft.No issues identified with the outer or mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.A microscopic examination of the markerbands identified that the distal markerband was compressed.Bumper tip detached and not returned.No other device issues were identified during returned product analysis.E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6)2025.It was reported that crossing difficulties occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 8mm emerge? balloon catheter was advanced for dilation, but the balloon could not cross the lesion.The procedure was completed with another of the same device.No patient complications were reported, and the patient was stable post procedure.However, returned device analysis revealed tip detachment.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23457476
Report Number2124215-2025-78203
Device Sequence Number8960831
Product Code LOX
UDI-Device Identifier08714729807117
UDI-Public(01)08714729807117(17)270204(10)35778008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0035778008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight81 KG